# SDR NOCA01409

- Difficulty date: March 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3016691
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT DOOR 2R LIGHT IS INOP.  REPLACED LIGHT ASSY FUSE AND CLEANED TERMINALS, OPS CHECK GOOD AS PER MM 33-51-00.
